| Model Number |
7CN80R |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 7cn80r, 7cn80r 8.0mm adt flex trach w tg cuff x1, (lot #202502344x) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the two cuff of the tracheostomy tubes leaked air when checked before insertion.When inflated the cuff to a pressure of 25 cmh2o and immersed in normal saline, bubbles were observed, indicating air leakage.There was no patient involvement.
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h6 h6 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that there were two slits on the main body of cuff that measure 3.78mm and 1.13mm in length respectively.Functionally, an attempt made to inflate the returned unit failed.It was reported that the two cuffs of the tracheostomy tubes leaked air when checked before insertion.When inflated the cuff to a pressure of 25 cm h2o and immersed in normal saline, bubbles were observed, indicating air leakage.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: to ease insertion and to guard against cuff perforation from sharp edges of cartilage, taper back the cuff by deflating the cuff and gently moving it away from the distal tip of the cannula toward the neck plate as the residual air is removed by deflation.When tapering the cuff, do not use sharp instruments that would damage the cuff, such as forceps or hemostats.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the two cuffs of the tracheostomy tubes leaked air when checked before insertion.When inflated the cuff to a pressure of 25 cm h2o and immersed in normal saline, bubbles were observed, indicating air leakage.There was no patient involvement.